# SDR USAA2010092092049

- Difficulty date: August 28, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871523
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACK ON FORWARD SERVICE DOOR STOP FITTING CUTOUT BEAM NR 3 AT BS 308.  REPAIRED FORWARD SERVICE DOOR STOP FITTING CUTOUT BEAM NR 3 AT BS 308 IAW TYPICAL REPAIR 52-10-11.
